# SDR AALA20040613

- Difficulty date: June 3, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 0201875001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RNO - ROW 16 DEF EMERGENCY PATH LIGHT WIRE BROKEN.  REPLACED WIRE HARNESS FOR ROW 16DEF EMERGENCY PATH LIGHTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
